# SDR SWAA2023071076550

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 35,863 hours, 16,497 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE MAIN CABIN ENTRY DOOR GIRT BAR IS LOOSE. WHEN ITS IN THE STOWED POSITION.<[01] RE-SECURE L1 DOOR RIGHT GIRT BAR CLIP PER AMM 25-66-01. OPS CHECK GOOD.
